# SDR AALA202105184150

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 19,562 hours, 7,542 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 2 ON RIGHT HAND HORIZONTAL STABILIZER. REPLACED ELEVATOR HINGE ARM END FITTING 2 PER AMM 55-16-42-000-001-A. AND 55-16-42-400-001-A.
